Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26777
Full metadata record
DC FieldValueLanguage
dc.contributor.authorBaues, H-J.-
dc.contributor.authorPirashvili, T.-
dc.date.accessioned2012-10-24T09:22:32Z-
dc.date.available2012-10-24T09:22:32Z-
dc.date.issued2006-9-1-
dc.identifier.citationJournal für die reine und angewandte Mathematik, 2006 (598), pp. 25-69-
dc.identifier.issn0075-4102-
dc.identifier.urihttp://hdl.handle.net/2381/26777-
dc.identifier.urihttp://www.degruyter.com/view/j/crll.2006.2006.issue-598/crelle.2006.068/crelle.2006.068.xml-
dc.formatmetadata-
dc.sourceScopus-
dc.source.urihttp://www.scopus.com/home.url-
dc.titleComparison of MacLane, Shukla and Hochschild cohomologies-
dc.typeJournal Article-
dc.identifier.doi10.1515/CRELLE.2006.068-
dc.identifier.eissn0075-4102-
dc.description.irispid9441-
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.